# SDR AALA200801682

- Difficulty date: June 22, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N80084
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 675
- Aircraft time: 40,728 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT SEAT 29C TO 37C AND LT NR FOUR DOOR DIM.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT SEAT 29C TO 37C AND LT NR FOUR DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
